Следене
Stefan Suhr
Заглавие
Позовавания
Позовавания
Година
Lyapounov functions of closed cone fields: from Conley theory to time functions
P Bernard, S Suhr
Communications in Mathematical Physics 359, 467-498, 2018
722018
Long lasting subsidence and deformation in and above maar-diatreme volcanoes-a never ending story
P Suhr, K Goth, V Lorenz, S Suhr
ZEITSCHRIFT-DEUTSCHEN GESELLSCHAFT FUR GEOWISSENSCHAFTEN 157 (3), 491, 2006
722006
An optimal transport formulation of the Einstein equations of general relativity
A Mondino, S Suhr
Journal of the European Mathematical Society 25 (3), 933-994, 2022
442022
Phreatomagmatic maar-diatreme volcanoes and their incremental growth: a model
V Lorenz, P Suhr, S Suhr
412017
Completeness of projective special Kähler and quaternionic Kähler manifolds
V Cortés, M Dyckmanns, S Suhr
Special metrics and group actions in geometry, 81-106, 2017
242017
Theory of optimal transport for Lorentzian cost functions
S Suhr
arXiv preprint arXiv:1601.04532, 2016
222016
Some regularity results for Lorentz–Finsler spaces
E Minguzzi, S Suhr
Annals of Global Analysis and Geometry 56, 597-611, 2019
192019
Completeness of hyperbolic centroaffine hypersurfaces
V Cortés, M Nardmann, S Suhr
arXiv preprint arXiv:1407.3251, 2014
182014
Closed geodesics in Lorentzian surfaces
S Suhr
Transactions of the American Mathematical Society 365 (3), 1469-1486, 2013
182013
Linking and closed orbits
S Suhr, K Zehmisch
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 86 (1 …, 2016
162016
On the existence of dual solutions for Lorentzian cost functions
M Kell, S Suhr
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 37 (2), 343-372, 2020
152020
Closed geodesics on reversible Finsler 2-spheres
G De Philippis, M Marini, M Mazzucchelli, S Suhr
Journal of Fixed Point Theory and Applications 24 (2), 19, 2022
122022
Lorentzian metric spaces and their Gromov–Hausdorff convergence
E Minguzzi, S Suhr
Letters in Mathematical Physics 114 (3), 1-63, 2024
112024
Connecting and closed geodesics of a Kropina metric
E Caponio, F Giannoni, A Masiello, S Suhr
Advanced Nonlinear Studies 21 (3), 683-695, 2021
112021
Cauchy and uniform temporal functions of globally hyperbolic cone fields
P Bernard, S Suhr
Proceedings of the American Mathematical Society 148 (11), 4951-4966, 2020
112020
Smooth complete Lyapunov functions for ODEs
S Hafstein, S Suhr
Journal of Mathematical Analysis and Applications 499 (1), 125003, 2021
92021
A characterization of Zoll Riemannian metrics on the 2‐sphere
M Mazzucchelli, S Suhr
Bulletin of the London Mathematical Society 50 (6), 997-1006, 2018
92018
Pseudo-Riemannian geodesic foliations by circles
P Mounoud, S Suhr
Mathematische Zeitschrift 274 (1), 225-238, 2013
92013
Conformally embedded spacetimes and the space of null geodesics
J Hedicke, S Suhr
Communications in Mathematical Physics 375 (2), 1561-1577, 2020
82020
Polyfolds, cobordisms, and the strong Weinstein conjecture
S Suhr, K Zehmisch
Advances in Mathematics 305, 1250-1267, 2017
82017
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20